# SDR TRAX200600610

- Difficulty date: August 11, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 21,599 hours, 19,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FUS STA 202.75 CRACKED AT PARKING BRAKE CABLE 11 O'CLOCK VIEW LOOKING AFT  (RESOLVED ON W/O: 33166 TASKCARD: N/R-00311 )  PERFORMED EDDY CURRENT INSPECTION OF PRESSURE BULKHEAD AT F.S. 202.75, PARKING BRAKE CABLE, I/A/W CRJ 200 NDTM 51-20-06.  BULKHEAD IS CRACKED AT 11 O'CLOCK AND 7 O'CLOCK POSITION LOOKING AFT.  INFO ONLY---FOUND CRACK AT 1100 POSITION TO END .150 FROM ADDED FASTNER IN EXISTING REPAIR. REQUEST ENGINNERING ASSISTANCE. REMOVED AFT  DOUBLER PER SRM 51-42-06. FABRICATED NEW DOUBLER FROM 2024T3 .063". DRILLED AND STARTED TRIMMING DOUBLER. PER REO 601R-53-11-1048. REMOVED DAMAGED AREA PER REO 601R-53-11-1048. PERFORMED EDDY CURRENT INSPECTION OF CUT LINE ON PRESSURE BULKHEAD AT F
